# SDR 95ZZZX3968

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59CA
- Make and model: Beech 99
- Aircraft serial: U87
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99388001
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULUIC FLUID THROUGH THE LEAKING PACKING IN THE RIGHT MAIN GEAR ACTUATOR RESULTED IN AN UNCOMMANDED LANDING GEAR EXTENSION DURING CRUISE.  USE OF THE MANUAL EXTENSION PUMP WAS REQUIRED TO GET 3 GREEN GEAR DOWN LIGHTS PRIOR TO LANDING.
